English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Small surfaces of Willmore type in Riemannian manifolds

Lamm, T., & Metzger, J. (2010). Small surfaces of Willmore type in Riemannian manifolds. International mathematics research notices, 2010(19), 3786-3813. doi:https://doi.org/10.1093/imrn/rnq048.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-60DA-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-50D3-D
Genre: Journal Article

Files

show Files
hide Files
:
0909.0590v1.pdf (Preprint), 185KB
Name:
0909.0590v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
IMRN19_3786.pdf (Any fulltext), 141KB
Name:
IMRN19_3786.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Lamm, Tobias1, Author
Metzger, Jan1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: In this paper we investigate the properties of small surfaces of Willmore type in Riemannian manifolds. By \emph{small} surfaces we mean topological spheres contained in a geodesic ball of small enough radius. In particular, we show that if there exist such surfaces with positive mean curvature in the geodesic ball B_r(p) for arbitrarily small radius $r$ around a point p in the Riemannian manifold, then the scalar curvature must have a critical point at p. As a byproduct of our estimates we obtain a strengthened version of the non-existence result of Mondino \cite{Mondino:2008} that implies the non-existence of certain critical points of the Willmore functional in regions where the scalar curvature is non-zero.

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 436260
arXiv: 0909.0590
DOI: https://doi.org/10.1093/imrn/rnq048
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International mathematics research notices
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2010 (19) Sequence Number: - Start / End Page: 3786 - 3813 Identifier: -